# SDR 2007UALA01024

- Difficulty date: April 4, 2007
- Submitted: April 10, 2007
- Operation: Air carrier
- Aircraft: N464UA
- Make and model: Airbus A320-232
- Aircraft serial: 1290
- Aircraft time: 24,039 hours, 8,848 cycles
- Engine: Iae V2527A5
- System (JASC): 3397 · Light System Wiring
- Part: Terminal
- Condition: Miswired
- Location: Emer Light Relay
- Stage of operation: IN
- How discovered: C
- Nature of condition: W, L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS WILL NOT TEST FROM AFT FLIGHT ATTENDANTS POSITION.  [SUP 5-1-07] FOUND WIRE AT TERMINAL BLOCK 7222VT MISWIRED. FOUND WIRE 1723 IN 3A AND 1724 IN 1H DISCONNECTED. CORRECTED WIRING. TRIED BORROWED PANEL AND GRD CHECKED NORMAL.
